❤️ TIMI Risk Score (UA/NSTEMI)
Estimate 14-day risk of death, MI or urgent revascularisation in UA/NSTEMI with the TIMI score.
Clinical takeaway
Higher scores favour an early invasive strategy.
Loading calculator…
Paste the link in Slack, Teams, X, or LinkedIn — the preview image comes from this page’s Open Graph card.
When to use
Risk-stratify non-ST-elevation acute coronary syndromes.
How it works
1 point each: age ≥ 65, ≥ 3 CAD risk factors, known CAD, aspirin in 7 days, ≥ 2 anginal episodes/24 h, ST deviation ≥ 0.5 mm, elevated markers.
Key points
- Higher scores favour an early invasive strategy.
- Score 0–1 ~5%, 6–7 ~41% 14-day event risk.
- Use alongside troponin trend and clinical context.
References
Decision support for licensed clinicians only; not a substitute for clinical judgement, diagnosis or local protocols.
Worked calculation
The values below come from this tool's own example placeholders and are computed server-side with the formula shown on this page, so the arithmetic can be checked quickly. It demonstrates how to substitute values only — it is not clinical advice and not a real case.
| Age ≥ 65 | No |
|---|---|
| ≥ 3 CAD risk factors | No |
| Known CAD (stenosis ≥ 50%) | No |
| Aspirin use in past 7 days | No |
| ≥ 2 anginal episodes in 24 h | No |
| ST deviation ≥ 0.5 mm | No |
| Elevated cardiac markers | No |
→TIMI0/7
- 14-day event risk:≈ 4.7% (death/MI/urgent revascularisation)
- Strategy:Lower risk — guideline-directed medical therapy, risk-guided.
| Age ≥ 65 | Yes (+1) |
|---|---|
| ≥ 3 CAD risk factors | Yes (+1) |
| Known CAD (stenosis ≥ 50%) | Yes (+1) |
| Aspirin use in past 7 days | Yes (+1) |
| ≥ 2 anginal episodes in 24 h | Yes (+1) |
| ST deviation ≥ 0.5 mm | Yes (+1) |
| Elevated cardiac markers | Yes (+1) |
→TIMI7/7
- 14-day event risk:≈ 40.9% (death/MI/urgent revascularisation)
- Strategy:Higher risk — consider early invasive strategy.
Frequently asked questions
- What is TIMI Risk Score (UA/NSTEMI)?
- Estimate 14-day risk of death, MI or urgent revascularisation in UA/NSTEMI with the TIMI score.
- How is TIMI Risk Score (UA/NSTEMI) calculated? What is the core formula?
- 1 point each: age ≥ 65, ≥ 3 CAD risk factors, known CAD, aspirin in 7 days, ≥ 2 anginal episodes/24 h, ST deviation ≥ 0.5 mm, elevated markers.
- When is TIMI Risk Score (UA/NSTEMI) used?
- Risk-stratify non-ST-elevation acute coronary syndromes.
- What are the key clinical points for TIMI Risk Score (UA/NSTEMI)?
- Higher scores favour an early invasive strategy. Score 0–1 ~5%, 6–7 ~41% 14-day event risk. Use alongside troponin trend and clinical context.
- What are the limits and cautions when using TIMI Risk Score (UA/NSTEMI)?
- For licensed clinicians and clinical researchers. Interpret results with history, investigations and local protocols; not a diagnosis or prescription, and not a substitute for multidisciplinary decision-making or local guidelines.
- How is TIMI Risk Score (UA/NSTEMI) calculated in practice? Can you show a worked example?
- Inputs: Age ≥ 65 No, ≥ 3 CAD risk factors No, Known CAD (stenosis ≥ 50%) No, Aspirin use in past 7 days No, ≥ 2 anginal episodes in 24 h No, ST deviation ≥ 0.5 mm No, Elevated cardiac markers No → Result: TIMI 0 /7(14-day event risk: ≈ 4.7% (death/MI/urgent revascularisation), Strategy: Lower risk — guideline-directed medical therapy, risk-guided.) Inputs: Age ≥ 65 Yes (+1), ≥ 3 CAD risk factors Yes (+1), Known CAD (stenosis ≥ 50%) Yes (+1), Aspirin use in past 7 days Yes (+1), ≥ 2 anginal episodes in 24 h Yes (+1), ST deviation ≥ 0.5 mm Yes (+1), Elevated cardiac markers Yes (+1) → Result: TIMI 7 /7(14-day event risk: ≈ 40.9% (death/MI/urgent revascularisation), Strategy: Higher risk — consider early invasive strategy.)